Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83558
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Semiclassical Lp estimates of quasimodes on submanifolds
Author: Tacy, M.
Citation: Communications in Partial Differential Equations, 2010; 35(8):1538-1562
Publisher: Marcel Dekker Inc
Issue Date: 2010
ISSN: 0360-5302
1532-4133
Statement of
Responsibility: 
Melissa Tacy
Keywords: Eigenfunction estimates; Restriction to submanifolds; Semiclassical analysis.
Rights: Copyright © Taylor & Francis Group, LLC
RMID: 0020137974
DOI: 10.1080/03605301003611006
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.